# SDR HALA2019032200139

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 12,568 hours, 1,927 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  HF NR 1 NO TRANSMIT.  PULLED AND RESET HF1 C/B AND OPERATION RETURNED TO NORMAL. OK FOR SERVICE. NO PROMPTS WERE AVAILABLE TO PERFORM BITE TEST. AFTER RESETTING THE C/B THE PROMPTS RETURNED AND SYSTEM OPS CHECKED NORMAL.
